Approximation of the Dirichlet problem on a half space

David G. Schaeffer Massachusetts Institute of Technology, Cambridge, Mass, USA

TBD mathscidoc:1701.331431

Acta Mathematica, 129, (1), 281-295, 1971.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:26 uploaded by actaadmin ] [ 191 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{david1971approximation,
  title={Approximation of the Dirichlet problem on a half space},
  author={David G. Schaeffer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203226664536140},
  booktitle={Acta Mathematica},
  volume={129},
  number={1},
  pages={281-295},
  year={1971},
}
David G. Schaeffer. Approximation of the Dirichlet problem on a half space. 1971. Vol. 129. In Acta Mathematica. pp.281-295. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203226664536140.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved